# SDR UIEA200600225

- Difficulty date: September 2, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 97,194 hours, 16,699 cycles
- Engine: Ge CF650E2
- Engine time: 44,522 hours, 11,164 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Pylon
- Part time: 5,752 hours, 1,106 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, COULD NOT CLOSE NR 1 PYLON VALVE WITH ASSOCIATED SWITCH, VLV CLOSED.  ON ENG SHUT DOWN (DIV).  DURING CRUISE, COULD NOT CLOSE NR 3 PYLON VALVE WITH ASSOCIATED SWITCH, VLV CLOSED.  ON ENG SHUT DOWN (DIV).  DURING CRUISE, COULD NOT CLOSE NR 4 PYLON VALVE WITH ASSOCIATED SWITCH, VLV CLOSED.  ON ENG SHUT DOWN (DIV).  RAN NR 1 ENGINE & CHECKED OPERATION OF NR 1 PYLON VALVE GROUND CHECK OK PER 36-11-04.  RAN NR 3 ENGINE & CHECKED OPERATION OF NR 3 PYLON VALVE GROUND CHECK OK PER 36-11-04.  REMOVED AND REPLACED NR 4 PYLON VLV AS PER MM 36-11-04, OPS CHECK NORMAL.
